# SDR QXEA0201476

- Difficulty date: September 21, 2002
- Submitted: September 25, 2002
- Operation: Air carrier
- Aircraft: N361PH
- Make and model: Dhav DHC8202
- Aircraft serial: 516
- Aircraft time: 10,132 hours, 14,400 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 570347
- Part serial: MX592852D
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 10,129 hours, 14,398 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LWS - THE NR 2 ENGINE HYDRAULIC PUMP FAILED IN FLIGHT.  LANDING GEAR WOULD NOT EXTEND NORMALLY, CREW USED ALTERNATE EXTENSION. CREW PERFORMED THE ABNORMAL PROCEDURES CHECKLIST.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NR 2 ENGINE DRIVEN PUMP.  OPERATIONAL AND LEAK CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
